# SDR SWAA2019031230498

- Difficulty date: February 14, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 149A7216
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL LOWER LT VAPOR BARRIER WEB CRACKED AT BS 663, BETWEEN LBL 31 TO LBL 40.  REPAIRED VAPOR BARRIER IAW SRM & DWG.
